# SDR CALA2013112093138

- Difficulty date: November 19, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 67,717 hours, 23,815 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING HANDLE DIFFICULT TO ARM & DISARM.  REPOSITIONED STATIC LINE IAW AMM.  DOOR HANDLE ARMS NORMAL.
